# SDR SWIA201126008

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 22,538 hours, 19,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY SERVICE DOOR AND LEFT FORWARD OVERWING EXTERIOR ARE OUT.  (FLT 6217)  RELAMPED EMERGENCY LIGHT.
